On the guessing number of shift graphs

Wu, Taoyang ORCID: https://orcid.org/0000-0002-2663-2001, Cameron, Peter and Riis, Søren (2009) On the guessing number of shift graphs. Journal of Discrete Algorithms, 7 (2). pp. 220-226.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Users 2731 not found.
Date Deposited: 03 Apr 2013 21:23
Last Modified: 22 Apr 2023 00:55
URI: https://ueaeprints.uea.ac.uk/id/eprint/42071
DOI: 10.1016/j.jda.2008.09.009

Actions (login required)

View Item View Item